# SDR COMA2010092850209

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 33,951 hours, 29,461 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430354S
- Condition: Chafed
- Location: Te Flap
- Part time: 33,951 hours, 29,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP VANE LEADING EDGE FOUND TO HAVE CHAFE DAMAGE.  REPLACED THE RIGHT I/B FLAP VANE LEADING EDGE IAW CRJ 200 SRM.
